MathSciNet Relay Station
MathSciNet bibliographic data
MR1192734 57N10
Kobayashi, Tsuyoshi A construction of $3$-manifolds whose homeomorphism classes of Heegaard splittings have polynomial growth. Osaka J. Math. 29 (1992), no. 4, 653–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement